# SDR SIMA200322505

- Difficulty date: August 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  PERFORMED A CUTOUT OF THE CORRODED SECTION OF THE OMEGA BEAM.  FABRICATED A REPAIR DOUBLER, FILLER TWO SHIMS AND A REPAIR PLATE.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 22, CHAPTERS 53-21-10, FIGURE 201.  (M)
